# SDR N6WA2024102601

- Difficulty date: October 24, 2024
- Submitted: October 26, 2024
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 41,888 hours, 30,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS INOP. RECONNECTED EPSU BATTERY IN CEILING. OPS CHECKS GOOD IAW CRJ AMM 33-51-17.
